Volume 35,Issue 4,2015 Table of Contents

Other Issues:  


On Intuitionistic Fuzzy LI-ideals in Lattice Implication Algebras
  Chunhui LIU
  Published July 15, 2015
  2015,35(4):355-367 [Abstract(2522)]  [View PDF 133.51 K (2102)]
$G$-Cleft Extension of Semilattice Graded Weak Hopf Algebra
  Haijun CAO and Mianmian ZHANG
  Published July 15, 2015
  2015,35(4):368-380 [Abstract(2139)]  [View PDF 128.51 K (2766)]
On Global Dimensions of $A_n$-Type Finite Dimensional Algebras
  Ruchen HOU
  Published July 15, 2015
  2015,35(4):381-386 [Abstract(2499)]  [View PDF 109.21 K (2022)]
The Growth of Solutions of Higher Order Differential Equations with Coefficients Having the Same Order
  Yanyan ZHAN and Lipeng XIAO
  Published July 15, 2015
  2015,35(4):387-399 [Abstract(2195)]  [View PDF 150.45 K (1950)]
A New Characterization of Simple $K_4$-Groups
  Liguan HE and Guiyun CHEN
  Published July 15, 2015
  2015,35(4):400-406 [Abstract(2222)]  [View PDF 112.68 K (2806)]
Behavior at Infinity for Nonnegative Superfuctions in a Cone
  Pinhong LONG and Huili HAN
  Published July 15, 2015
  2015,35(4):407-416 [Abstract(2124)]  [View PDF 135.09 K (2099)]
Existence of Entire Solutions for Semilinear Elliptic Problems with Convection Terms
  Hongtao XUE
  Published July 15, 2015
  2015,35(4):417-424 [Abstract(2098)]  [View PDF 124.12 K (2266)]
Inversion Formula for the Dunkl-Wigner Transform and Compactness Property for the Dunkl-Weyl Transforms
  Published July 15, 2015
  2015,35(4):425-434 [Abstract(3454)]  [View PDF 133.64 K (2118)]
Hamilton's Gradient Estimate for a Nonlinear Parabolic Equation on Riemannian Manifolds
  Xinrong JIANG and Caisheng LIAO
  Published July 15, 2015
  2015,35(4):435-447 [Abstract(2224)]  [View PDF 139.07 K (2053)]
Monitoring Change in the Mean Vector of Multivariate Normal Distribution
  Weiqi LIU,Jinfang LIU and Ruibing QIN
  Published July 15, 2015
  2015,35(4):448-462 [Abstract(2423)]  [View PDF 247.01 K (2082)]
Estimation of Partial Linear Error-in-Variables Models under Martingale Difference Sequence
  Zhuoxi YU,Dehui WANG and Na HUANG
  Published July 15, 2015
  2015,35(4):463-472 [Abstract(2437)]  [View PDF 138.56 K (2209)]